EconPapers    
Economics at your fingertips  
 

Function Variational Principles and Normed Minimizers

Mihai Turinici ()
Additional contact information
Mihai Turinici: A. I. Cuza University

A chapter in Computational Mathematics and Variational Analysis, 2020, pp 513-536 from Springer

Abstract: Abstract The function variational principle due to El Amrouss [Rev. Col. Mat., 40 (2006), 1–14] may be obtained in a simplified manner. Further applications to existence of minimizers for Gâteaux differentiable bounded from below lsc functions over Hilbert spaces are then provided.

Keywords: 49J53 (Primary); 54H25 (Secondary) (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-44625-3_27

Ordering information: This item can be ordered from
http://www.springer.com/9783030446253

DOI: 10.1007/978-3-030-44625-3_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-44625-3_27